# SDR ASAA2021071935440

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 27,305 hours, 8,810 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Faulted
- Location: Nr 2 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FIRE DETECTION LOOP B HAS A FAULT LOOP A DOES NOT SHOW A FAULT. GROUNDED - YES.  REMOVED AND REPLACED NR 2 ENGINE MW0326 CORE FIRE DETECTOR HARNESS REF B737-900 AMM 26-11-02. ACCOMPLISHED ENGINE FIRE DETECTION OPS CHECK REF AMM 26-11-00-710-801 ALL TEST PASS. GROUND VERIFICATION TEST SUCCESSFUL.
